Asymptotics for Christoffel Functions with Varying Weights

Author: Totik V.  

Publisher: Academic Press

ISSN: 0196-8858

Source: Advances in Applied Mathematics, Vol.25, Iss.4, 2000-11, pp. : 322-351

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We prove sharp asymptotics for Christoffel functions λn(w2n, ⋅ ) with respect to varying weights w2n. The result has an interpretation in the theory of statistical-mechanical models of quantum systems, and it is sufficiently strong to yield asymptotics for Christoffel functions for weights defined on several intervals.